Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 363, NWS Philadelphia/Mount Holly

August 19, 2019Burlington County, Camden County, New Jersey; Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 19, 2019, 3:56 PM EDT for Burlington County, Camden County, New Jersey; Philadelphia County, Pennsylvania. It was in force for 37 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2019, 3:56 PM EDT (19:56 UTC)
Expired
Aug 19, 2019, 4:33 PM EDT
In force
37 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burlington County, NJ, Camden County, NJ, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 57 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 4:04 PM EDTTSTM WND DMG1 E Pennsauken, NJTREE DOWN ONTO US 130 BOTH DIRECTIONS APPROACHING SOUTH OF CR 616/COVE ROAD. ONE LANE IS CLOSED. TIME ESTIMATED FROM RADAR.
Aug 19, 4:04 PM EDTTSTM WND DMG1 Ssw Pennsauken, NJDOWNED TREES AND POWER LINES NEAR HILLSIDE AVENUE AND HIGHLAND AVENUE. TIME ESTIMATED FROM RADAR.
Aug 19, 4:04 PM EDTTSTM WND DMGPennsauken, NJLARGE TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.
Aug 19, 4:13 PM EDTTSTM WND DMG1 Nnw Cherry Hill Twp, NJDOWNED TREES AND POWER LINES NEAR WOODLAND AVENUE AND LINDEN AVENUE. TIME ESTIMATED FROM RADAR.
Aug 19, 4:13 PM EDTTSTM WND DMGMerchantville, NJMULTIPLE TREES DOWN WITH STREET CLOSURES FROM PENNSAUKEN TO THE CHERRY HILL MALL. POWER OUTAGES IN THIS AREA, WHICH ARE LEADING TO TRAFFIC DISRUPTIONS AS WELL. TIME ESTIMATED FROM RADAR.
Aug 19, 4:13 PM EDTTSTM WND GST 73Merchantville, NJWIND GUSTS BETWEEN 61 AND 73 MPH. TIME ESTIMATED FROM RADAR.
Aug 19, 4:14 PM EDTTSTM WND GST 58Maple Shade, NJSPOTTER ESTIMATED 50 KT WIND GUSTS WITH STORM PASSAGE.
Aug 19, 4:20 PM EDTHAIL 1.51 N Ellisburg, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1215 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

317 
WUUS51 KPHI 191956
SVRPHI
NJC005-007-PAC101-192045-
/O.NEW.KPHI.SV.W.0363.190819T1956Z-190819T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
356 PM EDT Mon Aug 19 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northwestern Camden County in southern New Jersey...
  West central Burlington County in southern New Jersey...
  Central Philadelphia County in southeastern Pennsylvania...

* Until 445 PM EDT.

* At 356 PM EDT, a severe thunderstorm was located over Ben Franklin
  Bridge, or over Camden, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Wind damage to 
           roofs, siding, trees, and power lines is possible.

* Locations impacted include...
  Philadelphia, Camden, Gloucester City, Cherry Hill, Bellmawr,
  Palmyra, Magnolia, Audubon Park, Wissinoming, Ramblewood,
  Barclay-Kingston, Center City, Cherry Hill Mall, Golden Triangle,
  Tacony, Ashland, Ben Franklin Bridge, Kensington, Erlton-Ellisburg
  and Greentree.

This includes the following highways...
 Interstate 295 in New Jersey between mile markers 29 and 40.
 Interstate 95 in Pennsylvania between mile markers 18 and 30.
 New Jersey Turnpike near exit 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3984 7500 3994 7524 3995 7524 4006 7514
      4001 7488
TIME...MOT...LOC 1956Z 300DEG 10KT 3996 7512 

HAIL...1.00IN
WIND...60MPH
 
$$

Davis
3 follow-up statements
955 
WWUS51 KPHI 192008
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
408 PM EDT Mon Aug 19 2019

NJC005-007-PAC101-192045-
/O.CON.KPHI.SV.W.0363.000000T0000Z-190819T2045Z/
Camden NJ-Burlington NJ-Philadelphia PA-
408 PM EDT Mon Aug 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN CAMDEN...WEST CENTRAL BURLINGTON AND CENTRAL
PHILADELPHIA COUNTIES...

At 407 PM EDT, a severe thunderstorm was located over Camden, moving
southeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Bellmawr,
Palmyra, Magnolia, Audubon Park, Wissinoming, Ramblewood,
Barclay-Kingston, Center City, Cherry Hill Mall, Golden Triangle,
Ashland, Ben Franklin Bridge, Kensington, Erlton-Ellisburg, Greentree
and Echelon.

This includes the following highways...
 Interstate 295 in New Jersey between mile markers 29 and 40.
 Interstate 95 in Pennsylvania between mile markers 18 and 29.
 New Jersey Turnpike near exit 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3992 7520 4004 7512 4001 7488 3984 7500
TIME...MOT...LOC 2007Z 300DEG 10KT 3994 7508 

HAIL...1.00IN
WIND...60MPH
 
$$

Davis
313 
WWUS51 KPHI 192018
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
418 PM EDT Mon Aug 19 2019

PAC101-192027-
/O.CAN.KPHI.SV.W.0363.000000T0000Z-190819T2045Z/
Philadelphia PA-
418 PM EDT Mon Aug 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PHILADELPHIA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3984 7500 3989 7513 3995 7514 3996 7513
      3997 7511 3998 7508 4002 7504 4003 7501
      4001 7488
TIME...MOT...LOC 2017Z 300DEG 10KT 3992 7505 

$$

NJC005-007-192045-
/O.CON.KPHI.SV.W.0363.000000T0000Z-190819T2045Z/
Camden NJ-Burlington NJ-
418 PM EDT Mon Aug 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN CAMDEN AND WEST CENTRAL BURLINGTON COUNTIES...

At 417 PM EDT, a severe thunderstorm was located over Golden
Triangle, or near Camden, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Bellmawr,
Palmyra, Magnolia, Audubon Park, Ramblewood, Barclay-Kingston, Cherry
Hill Mall, Golden Triangle, Ashland, Ben Franklin Bridge,
Erlton-Ellisburg, Greentree, Echelon, Springdale, Marlton and
Pennsauken.

This includes the following highways...
 Interstate 295 in New Jersey between mile markers 29 and 40.
 New Jersey Turnpike near exit 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3984 7500 3989 7513 3995 7514 3996 7513
      3997 7511 3998 7508 4002 7504 4003 7501
      4001 7488
TIME...MOT...LOC 2017Z 300DEG 10KT 3992 7505 

HAIL...1.00IN
WIND...60MPH
 
$$

Davis
597 
WWUS51 KPHI 192033 RRA
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
433 PM EDT Mon Aug 19 2019

NJC005-007-192043-
/O.CAN.KPHI.SV.W.0363.000000T0000Z-190819T2045Z/
Camden NJ-Burlington NJ-
433 PM EDT Mon Aug 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CAMDEN AND WEST
CENTRAL BURLINGTON COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds are still possible with this
thunderstorm.

LAT...LON 3984 7500 3989 7513 3995 7514 3996 7513
      3997 7511 3998 7508 4002 7504 4003 7501
      4001 7488
TIME...MOT...LOC 2032Z 300DEG 10KT 3990 7500 

$$

Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 1:44 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Aug 19, 1:44 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
144 PM EDT Mon Aug 19 2019

.SYNOPSIS...
A surface trough will remain across the Mid-Atlantic region
through the middle of the week. A weak cold front is expected to
drop down across the region tonight, before stalling near the
area through late Tuesday. This front may return northward
Wednesday, before a stronger cold front moves into the region
Wednesday night. This front will slowly move across the area
through Thursday as low pressure tracks along it. High pressure
then builds across the Northeast Saturday, then offshore later
Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 130 PM, a mesoscale analysis indicates MLCAPE of 2000-3000
J/kg from near and south/east of I-95. At the surface, a trough
is located across New Jersey into Delmarva. A sea breeze is
evident on radar data just inland from the coast of New Jersey.
The earlier cap has eroded across central and southern New
Jersey and Delmarva and it continues to weaken inland. The
present of high instability and some surface convergence
isolated convection has developed. Some may be capable of
producing locally strong surface wind gusts as lots of
precipitation loading aloft comes down within the downdraft. The
visible satellite imagery shows not much cumulus development
elsewhere, with the exception of the northwest zones where
terrain is helping. The northern areas will be glanced by a
short wave trough by later this afternoon tracking by to the
north with the potential for a bit more organization there.

Otherwise, plenty of heat and humidity and a Heat Advisory
remains in place for much of New Jersey, eastern Pennsylvania
and northern Delaware with heat indices peaking between about
98-105 degrees.

Some additional convection could come tonight, as a weak cold
front is expected to sink into our region before stalling and
becoming even more diffuse. At this point, there is low
confidence as to how much coverage of showers and thunderstorms
we will see, as it looks to come late enough that a nocturnal
inversion may have already developed, limiting instability.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
Continue to watch the potential for heavy rain/flooding on
Tuesday afternoon and night. However, there were some rather
significant changes with the latest model runs. While the
surface pattern still looks close to a Maddox frontal pattern,
In the upper levels, the latest models have our region
sandwiched in between two mid level short wave troughs, the
first crossing out of VA during the day, while the second one
could lift from western PA to NY late in the day (with
yesterday's 00Z model run, it looked like this second trough
would dig further SE closer to our region). If this pattern
holds, the majority of the precipitation could stay NW of our
area. For now, I will continue with the mention in the HWO, to
see if this model trend holds.

Another day of hot and humid conditions are possible. In
addition to the urban corridor where the heat advisory will
remain in effect, portions of Delmarva could get close to heat
advisory criteria.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
An active beginning of the long term continues, before a return
of quieter conditions for the weekend.

On Wednesday, the back door frontal boundary that stalls near
the area Tuesday is forecast to return northward as a warm front
early in the day. Some showers will be possible early in the
day as the front lifts northward, but the better chance of
showers and thunderstorms will be during the afternoon as a
couple of short waves/vorticity impulses aloft interact with a
lee-side/thermal trough that remains across the Mid-Atlantic
region. It will remain quite warm and humid, with temperatures
several degrees above normal and dewpoints in the upper 60s and
lower 70s, so there will remain a fair amount of instability
across the area with CAPE values reaching 1,500-2,000 J/kg. Bulk
shear is not overly impressive at 25 to 30 knots as mid level
winds are fairly weak. Nevertheless, there will remain a chance
for some of the strongest updrafts to produce locally damaging
winds and large hail. SPC has our area outlined in a Marginal
Risk for severe weather. Another concern on Wednesday will be
the threat for heavy rainfall. PW values reach 1.75-2.00 inches,
so any thunderstorms will likely be efficient rain producing
storms. The shower and thunderstorm activity is expected to
diminish overnight Wednesday as daytime instability wanes and
the short wave/vorticity impulses from the afternoon passes
eastward.

A cold front is forecast to move into the area early on
Thursday, before sliding eastward through the day. As the day
wears on, instability will build ahead of the cold front, while
shear begins to increase. There will be a chance for some strong
thunderstorms to develop, which could produce strong winds and
hail. Heavy rain will continue to be a concern as PW values
increase to 2+ inches, so any storms that develop will likely be
efficient rain producing storms. The storms will likely
continue for eastern areas as the front progresses eastward, but
as the front moves offshore, showers and thunderstorms will
come to an end.

The forecast for Friday is a little uncertain as there is
differences between the GFS and ECMWF. The GFS pushes the front
far enough south to keep the area dry, while the ECMWF has the
front stalling just to our south with an area of low pressure
moving along the boundary. This would bring a period of rainfall
to much of the area Friday. The previous model run of the ECMWF
had the front and low, but not as far north but still had some
precipitation for parts of the area. For now, we will keep a
chance of showers and thunderstorms for the southern half of the
area due to the uncertainty.

Saturday and Sunday are expected to be dry weather as high
pressure builds across the northeast and Mid-Atlantic region
Saturday, then builds offshore Sunday. As the high builds
offshore Sunday, there may be an increase in cloud cover, but
dry conditions will remain.

Temperatures for Friday through Sunday are expected to be below
normal and dewpoints will be much lower than the next few days.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This afternoon...VFR overall. Some showers and thunderstorms
around, which will result in local MVFR/IFR conditions for a
brief time. Lowered confidence regarding coverage and actual
timing, therefore continued with a VCTS mention. Southwesterly
winds 5-10 knots, but more south at ACY and perhaps westerly at
RDG and ABE.

Tonight...VFR outside of any lingering showers and
thunderstorms this evening, then some local stratus and fog
cannot be ruled out overnight. Light westerly winds or light and
variable/calm.

Outlook...
Tuesday...Starting with mostly VFR conditions. However,
scattered showers and thunderstorms are expected starting
Tuesday afternoon into the overnight, resulting in temporary
MVFR or even IFR conditions. Outside of thunderstorms,
southeasterly and southerly winds of 5 to 10 kt are expected.

Wednesday-Wednesday night...Generally VFR outside of showers
and thunderstorms. Conditions will temporarily lower to MVFR or
IFR during any showers and thunderstorms. Southwest winds may
gust around 15-20 knots during the day.

Thursday-Thursday night...Generally VFR outside of showers and
thunderstorms. Conditions will temporarily lower to MVFR or IFR
during any showers and thunderstorms. Winds start out southwest
early in the day, before shifting to west and northwest later in
the day and overnight behind a cold front. Winds could gust
15-20 knots behind the cold front overnight at times.

Friday...VFR conditions expected. Northwest winds may gust
15-20 knots at times.

&&

.MARINE...
Winds and seas are expected to stay below Small Craft Advisory
criteria today and tonight. However, thunderstorms are possible
this afternoon and evening. The strongest of these storms will
be capable of gusty winds at or above 35 kt.

Outlook...
Tuesday...winds and seas should stay below SCA criteria.

Wednesday-Wednesday night...Conditions expected to remain below
advisory levels, although winds could gust around 20 knots and
seas approach 4 feet at times.

Thursday-Thursday night...There is a chance winds and waves may
approach advisory levels for the southern New Jersey and
Delaware coastal waters Thursday into Thursday night. The rest
of the waters are expected to remain below advisory levels.

Friday...Conditions are expected to be below advisory levels
through the day Friday.

Rip Currents...
There is a low risk for the development of dangerous rip currents
through this evening.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 7 PM EDT this evening for PAZ060>062-101-
     103-105.
     Heat Advisory until 8 PM EDT Tuesday for PAZ070-071-102-104-
     106.
NJ...Heat Advisory until 7 PM EDT this evening for NJZ007>010-012-
     013-020-027.
     Heat Advisory until 8 PM EDT Tuesday for NJZ015-017>019.
DE...Heat Advisory until 8 PM EDT Tuesday for DEZ001.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...Gorse/Johnson
Short Term...Johnson
Long Term...Robertson
Aviation...Gorse/Robertson
Marine...Johnson/Robertson
Hazardous weather outlook, Aug 19, 10:30 AM EDT, 5 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1030 AM EDT Mon Aug 19 2019

NJZ007>010-012-013-020-027-PAZ060>062-101-103-105-201430-
Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean-
Southeastern Burlington-Berks-Lehigh-Northampton-Western Chester-
Western Montgomery-Upper Bucks-
1030 AM EDT Mon Aug 19 2019

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy rain leading to localized flooding is possible with the
thunderstorms during the afternoon and evening of Tuesday,
Wednesday, and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ008-012-015-019-020-NJZ001-016-021>023-PAZ054-055-
201430-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Salem-Cumberland-Atlantic-Cape May-Carbon-Monroe-
1030 AM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, northern New Jersey, southern New
Jersey and northeast Pennsylvania.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy rain leading to localized flooding is possible with the
thunderstorms during the afternoon and evening of Tuesday,
Wednesday, and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-201430-
New Castle-Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
1030 AM EDT Mon Aug 19 2019

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Heavy rain leading to localized flooding is possible with the
thunderstorms during the afternoon and evening of Tuesday,
Wednesday, and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-201430-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
1030 AM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy rain leading to localized flooding is possible with the
thunderstorms during the afternoon and evening of Tuesday,
Wednesday, and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-201430-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1030 AM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

Some thunderstorms this afternoon and evening will be capable of
producing wind gusts in excess of 34 knots.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Aug 19, 3:17 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     TSTM WND GST     2 SE FORKED RIVER       39.82N 74.17W
08/19/2019  M75 MPH          OCEAN              NJ   MESONET

&&

STAARMANN
Special weather statement, Aug 19, 3:21 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
321 PM EDT Mon Aug 19 2019

NJZ018-019-PAZ070-071-104-191945-
Northwestern Burlington-Camden-Eastern
Montgomery-Delaware-Philadelphia-
321 PM EDT Mon Aug 19 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...
NORTHWESTERN BURLINGTON...SOUTHEASTERN MONTGOMERY...PHILADELPHIA AND
NORTHEASTERN DELAWARE COUNTIES...

At 320 PM EDT, a strong thunderstorm was located over Roxborough, or
near Philadelphia, moving east at 10 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Willingboro,
Bellmawr, Yeadon, Riverside, Palmyra, Jenkintown, Magnolia,
Westville, Narberth, East Lansdowne, Rockledge, Brooklawn, Audubon
Park, Wissinoming, Morris Park and Barclay-Kingston.

This includes the following highways...
 Interstate 295 in New Jersey between mile markers 26 and 38.
 Interstate 95 in Pennsylvania between mile markers 15 and 33.
 New Jersey Turnpike between exits 3 and 4.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3982 7502 3987 7513 3989 7514 3988 7516
      3997 7535 4011 7527 4007 7498 4005 7497
      4006 7495 4005 7487
TIME...MOT...LOC 1920Z 288DEG 9KT 4001 7522

Davis
Local storm report, Aug 19, 3:23 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
323 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     TSTM WND GST     2 N BARNEGAT LIGHT      39.79N 74.12W
08/19/2019  M63 MPH          OCEAN              NJ   MESONET

&&

STAARMANN
Local storm report, Aug 19, 3:25 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     MARINE TSTM WIND 2 N BARNEGAT LIGHT      39.79N 74.12W
08/19/2019  M63 MPH          OCEAN              NJ   MESONET

&&

STAARMANN
Local storm report, Aug 19, 3:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             1 NW DEWEY BEACH        38.70N 75.08W
08/19/2019  E1.25 INCH       SUSSEX             DE   PUBLIC

&&

STAARMANN
Local storm report, Aug 19, 3:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             ROXBOROUGH              40.01N 75.21W
08/19/2019  E0.88 INCH       PHILADELPHIA       PA   BROADCAST MEDIA

&&

STAARMANN

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 1:00 PM EDTSpecial Marine WarningPHI2 hr
Aug 19, 1:28 PM EDTSpecial Weather StatementPHIOcean47 min
Aug 19, 1:40 PM EDTSpecial Marine WarningPHI95 min
Aug 19, 1:46 PM EDTSpecial Weather StatementPHICape May44 min
Aug 19, 1:53 PM EDTSpecial Marine WarningPHI97 min
Aug 19, 2:48 PM EDTAreal Flood AdvisoryPHIOcean117 min
Aug 19, 2:54 PM EDTSpecial Weather StatementPHISussex51 min
Aug 19, 3:04 PM EDTSpecial Weather StatementPHIOcean41 min
Aug 19, 3:52 PM EDTSpecial Marine WarningPHI53 min
Aug 19, 3:58 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth47 min
Aug 19, 4:03 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden42 min
Aug 19, 4:05 PM EDTSevere Thunderstorm WarningPHIOcean40 min
Aug 19, 4:21 PM EDTSevere Thunderstorm WarningPHIMonmouth39 min
Aug 19, 4:28 PM EDTSpecial Marine WarningPHI97 min
Aug 19, 4:30 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth, Ocean45 min
Aug 19, 4:45 PM EDTSpecial Marine WarningPHI60 min
Aug 19, 4:48 PM EDTAreal Flood AdvisoryPHIOcean3 hr
Aug 19, 4:52 PM EDTSpecial Weather StatementPHIAtlantic23 min
Aug 19, 4:54 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean40 min
Aug 19, 5:03 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Ocean57 min
Aug 19, 5:11 PM EDTSpecial Marine WarningPHI2 hr
Aug 19, 5:29 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Ocean4 hr
Aug 19, 5:35 PM EDTAreal Flood AdvisoryPHIOcean115 min
Aug 19, 5:40 PM EDTSpecial Marine WarningPHI86 min
Aug 18, 8:18 PM EDTSpecial Weather StatementPHIBerks57 min
Aug 18, 8:23 PM EDTSpecial Weather StatementPHIBerks67 min
Aug 18, 10:25 PM EDTSpecial Weather StatementPHIBerks50 min
Aug 19, 3:21 PM EDTSpecial Weather StatementPHIPhiladelphia24 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2019Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.